# SDR CA111107001

- Difficulty date: November 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, CREW HEARD A LOUD BANG IN FLT DECK ASSOCIATED WITH NUMEROUS AC CIRCUIT BREAKERS (CBS) POPPING.  AC FUEL PUMP & RT WINDSHIELD HEAT CBS AMONG THOSE POPPED.  INITIAL INSPECTION, IT LOOKS LIKE 5 CABLES ARE COMPLETELY BURNED THROUGH AND 6 OTHER CABLES ARE SHOWING SIGNS OF DAMAGE AT STN X-34.100, UNDER CENTER FLOORBOARD.  THE SYS WIRING INVOLVED IS RT ENG INTAKE ADAPT HT, INTAKE LIP HTR ENG 2, RT AOA VANE HTR, AUX FUEL PUMP 2 FEED, LT & RT WINDSHIELD HEAT, PILOT SIDE WINDOW HEATER. THE DAMAGED WIRES FOUND DURING OUR INVESTIGATION HAVE NOW BEEN REPAIRED.  MFG IS INVESTIGATING THIS EVENT TO DETERMINE ROOT CAUSE.
